# SDR 05FDEA03786

- Difficulty date: November 13, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CENTER CARGO, STA 5-113 TO 1541 LONGERON 30 RT SPLICE CRACKED.  REMOVED AS PER SRM 51-33-01 VOLUME II.  NEW LONGERON SPLICE MACHINED AS PER DRAWING A5A7112 AND   INSTALLED   AS PER SRM 51-33-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
